Doctor insights on:
I Cant Focus In Class And Im Always Anxious Can I Take Anything For This
Anxiety meds: As dr puppala says, meds are not the only answer, but may be helpful. Benzodiazepines can help for severe anxiety acutely, but can also be addictive and cause sedation. For more chronic anxiety, many of the antidepressants can be useful. Buspirone is a medication that can also be useful for some people and is not addictive. ...Read moreSee 2 more doctor answers
Should i see a doctor? I've been very sad and sometimes im not sure why i sleep all day and can't focus on daily routines because I am always to sad.
Yes : It sounds like you have an undiagnosed depression or one that is not adequately treated. You may need to have medications adjusted. There are also other non prescription interventions that can provide an additive benefit to medication. These may include diet, exercise supplements, neurofeedback as well as others. Ask your providers for guidance in creating a more integrative approach to treatment. ...Read moreSee 1 more doctor answer
I am already on anti depressants for anxiety, but lately all i can do or want to do is sleep. I feel like its hard to find a reason to get up.
I am currently on Quetiapine 25mg. I have found out I am pregnant and am not sure whether it is safe to take over the weekend until I can see my doctor. I am feeling very anxious and emotional and feel like I need to take my meds but haven't yet.
Whether to stop or continue quetiapine will depend on the reason why you are on quetiapine. It wouldn't be wise idea to stop it without consulting your GP . GP will be able to get obstetrician opinion to make a plan and guide you too . Please consult your GP or obstetrician.
And also my heart working very fast, I don't want to eat and I feel very bad. What can I do for this problem?
I feel very depressed as I am not able to concentrate on my daily duties. I used to be a popular kid now my life is not going good. Please help?
Help is available: Depression is often associated with some kind of loss and/or a feeling of helplessness. However, also can be associated with usage of tranquilizers, and your alcohol use can be contributing substantially at this point. First, you need go get picture assessed by neutral party such as psychiatrist or psychologist, asap, and start treatment there after. Do not hesitate, get this addressed now. ...Read more
I take ativan (lorazepam) but lately I have come quite addicted to it and now I am taking 4 everyday just for it to work . Is this bad ? And what can I take inste
I am study now in highschoo and i want to become a good doctor but I am kinda feel loss and other thing like that so i want some advice about this ?
Stress?: It is hard work to become a doctor and there are so many stresses that can be helped by family and community support. Sense of loss? This could be depression or grief, this could be hormonal - social damage of war in libya can be very hard on you. Working to be a doctor means that you are willing to wait many years to be "successful" unlike your friends and family who may choose easier paths? ...Read more
I am 43 and experiencing palpitations especially when I lay down. They wake me out of sleep. I have anxiety and take Prozac (fluoxetine) for that but it isn't help?
Common problem: Palpitations can be a sign of all different types of heart arrhythmias. The greater majority are safe & are common to most people at one point or another. There are some palpitations that are more frequent with body position, at night, or during the onset/offset of some medications/foods, but people also tend to notice them more when they go to bed. See your PCP for evaluation & possible test. ...Read more
Psych said coz i can't take ad's I have to help myself . How can I go exercising when i dizzy all the time and my breathing is not right i suffer gad.
I have severe panic attacks a few times a day and my anxiety is so bad when I go into public that if I dont have someone with me its nearly impossible to do anything. I cant talk to people when they ask me questions not because im shy but because I always
Help for you: you must seek help. You can receive relief through counseling and medicines. A primary care doc is a great place to start. Hopefully he can offer a daily medicine and referral to an excellent therapist who knows cognitive behavioral therapy or CBT. Good luck and get help right away. There is help for you! Please just ask for help. You have a life altering problem that can get better! ...Read moreSee 2 more doctor answers
How can I tell if I have depression? For many years I have felt helpless, a burden, sad, and i get irritated, sad and angry very easy. At times my body shakes but i don't know if that can relate to depression or not. Plus I am pregnant and I am kinda worr
Depression: Generally there are two types of depression. The first is dysthymia, which is a chronic type of depression that varies little in intensity, and major depression, which varies in intensity a great deal. Get a full psychiatric evaluation for what bothers you and consider medications that are safe for you and baby. Also, get a referral to a reputable psychotherapist that specializes. ...Read moreSee 2 more doctor answers
I am a student and I need to work really hard behind studies and for that I need to sleep a little less but I feel sleepy evrytym I read any solution?
Vary your approach: Are you sleepy reading anything or just school work? Try to vary the time of day/place you read for school. Emphasizing the visual input may help, so try getting material on the computer, kindle, tablet, etc. Also try audio tapes. Try short intervals of reading and plan a break. Use a timer go with a few minutes and gradually increase if you can. Ask a friend or teacher for study tips. Take care ...Read moreSee 1 more doctor answer
I just recently strating having problems with anxiety and depression this year. And I'm not sure what is the right way to handle it. I do take lexapro at night and ambien to sleep but I don't feel aby different and I have gained 30 Poulsbo so all around I
Depression, Anxiety: I understand your concern. Using Ambien (zolpidem) with Lexapro may increase dizziness and difficulty concentrating. You may also experience some impairment in thinking and judgment. Gain of 30 pounds is likely a symptom of Depression due to stress.. See Physician for diagnosis of weight gain. See Psychiatrist for Diagnosis, Medication benefits and side effects, dose , and Therapy for stresses in your life. ...Read more
Some days i am not able to sleep the whole night, and in the morning i dont feel like sleeping. what should i do?
Look inside: if stress or thoughts are keeping you awake, try taking some GABA and 5-10 mg of melatonin 1-2 hours before the time you would like to be asleep, both are over the counter sleep aids. Blood tests may help discover if your thyroid needs treatment - if your body is producing too much - have a physician do a simple physical and lab. ...Read more
I want to start zoloft (sertraline). I am terrfied it will make me dizzy or create vertigo?! is this common? Also in scared for widthdrawl when i come off it? Help
"TERRIFIED"?: Anxiety itself can cause dizziness, often from hyperventilation as a physiological response. Many anxious people are hyper-vigilant of body sensations, fearing they indicate life-threatening issues. Zoloft (sertraline) can definitely help chronic anxiety, but >10% of people may experience dizziness with it. This also leaves 90% of people who don't! hoping you continue psychotherapy for anxiety along with this. ...Read moreSee 1 more doctor answer
Im taking methylin and I can't focus on my homework at night. Is it ok to take some more when I get home?
I take medicine for ADHD and when i take it i eat barely anything at all and when i don't take it i eat anything and everything i can get my hands on?
I would like to ask that i always feel sleepy whether it is class or room and when i try to avoid it my legs and arms start paining too much i feel so sleepy that i frequently sleep in all lectures?
Apnea?: One possible explanation, amongst many could be lack of proper oxygenation due to obstructive sleep apnea; many people who suffer from this report falling asleep during the day, at work or in classroom, when you should be alert. Are you overweight? Snore? A consult with an md would be of certain benefit. ...Read moreSee 1 more doctor answer
Hi. I want to know about what I am feelng, being awake and full of energy at night, but down or sleepy all day? Is it abnrmal? Wat can I do?
- Talk to a doctor live online for free
- Im 11weeks pregnant is there anything i can take for a cold
- Is there anything i can take other than ritalin to help stay awake and focused?
- Im always tired and if i sit too long i fall asleep i cant get motivated either how can i change this
- Ask a doctor a question free online
- Is there anything i can take to delay my period?
- Can i take anything to stop my period?
- Can i take anything to help with the weight problem?
- Is there anything i can take to prevent aura migraines?
- Talk to a psychologist online for free